Heat.net

Heat.net Store Home


Excedrin Extra Strength Pain Reliever Caplets, 300 ct. For Sale


Excedrin Extra Strength Pain Reliever Caplets, 300 ct.
When you click on links to various merchants on this site and make a purchase, this can result in this site earning a commission. Affiliate programs and affiliations include, but are not limited to, the eBay Partner Network.

Buy Now

Excedrin Extra Strength Pain Reliever Caplets, 300 ct.:
$29.99

Specifications:This bottle contains 300 caplets formulated with Acetaminophen 250 mg, Aspirin 250 mg, and Caffeine 65 mg for effective pain relief. Adults and children 12 years and older should take 2 caplets every 6 hours with a full glass of water. For children under 12, please consult a doctor before use.
Buy Now

Other Related Items:



Related Items:

Excedrin Extra Strength Headache 200 Caplets EXP: 03/2027+ picture

Excedrin Extra Strength Headache 200 Caplets EXP: 03/2027+

$16.50



Excedrin Extra Strength Headache Caplets 300 ct Pain Reliever Jumbo Size Box picture

Excedrin Extra Strength Headache Caplets 300 ct Pain Reliever Jumbo Size Box

$49.99



Extra Strength Headache 200ct Acetaminophen, Aspirin, Caffeine Excedrin Compare picture

Extra Strength Headache 200ct Acetaminophen, Aspirin, Caffeine Excedrin Compare

$8.60